Syzygy pairs in a monomial algebra

Kiyoshi Igusa, Dan Zacharia

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

In this paper we construct the set of “syzygy pairs” of a finitedimensional monomial algebra and use it to prove the following theorem.

Original languageEnglish (US)
Pages (from-to)601-604
Number of pages4
JournalProceedings of the American Mathematical Society
Volume108
Issue number3
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Syzygy pairs in a monomial algebra'. Together they form a unique fingerprint.

  • Cite this